# SDR MWEA97856

- Difficulty date: December 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 59102561
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RT RUDDER SKIN CRACKED AND DENTED AT STA ZR122.  MTC INSTALLED DOUBLER REPAIR IAW SRM 55-03 FIG 11, RECAL WT AND BAL IAW SRM 55-40-1.
